Search Results

There are 24605 results for: content related to: Covariate adjustment for two-sample treatment comparisons in randomized clinical trials: A principled yet flexible approach

  1. Low-frequency scattering by a penetrable body with an eccentric soft or hard core

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1844–1877, John Lucas-Lekatsas and Vassilis Kostopoulos

    Article first published online : 16 FEB 2009, DOI: 10.1002/mma.1117

  2. Covariate adjustment in randomized trials with binary outcomes: Targeted maximum likelihood estimation

    Statistics in Medicine

    Volume 28, Issue 1, 15 January 2009, Pages: 39–64, K. L. Moore and M. J. van der Laan

    Article first published online : 4 NOV 2008, DOI: 10.1002/sim.3445

  3. Stability of global and exponential attractors for a three-dimensional conserved phase-field system with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 18, December 2009, Pages: 2368–2404, Gianluca Mola

    Article first published online : 19 MAY 2009, DOI: 10.1002/mma.1139

  4. Ruin probabilities of small noise jump-diffusions with heavy tails

    Applied Stochastic Models in Business and Industry

    Volume 24, Issue 1, January/February 2008, Pages: 65–82, Ilya Pavlyukevich

    Article first published online : 6 NOV 2007, DOI: 10.1002/asmb.696

  5. Inverse scattering problem for Sturm–Liouville operator with nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 2, 30 January 2011, Pages: 231–241, Kh. R. Mamedov and N. P. Kosar

    Article first published online : 23 AUG 2010, DOI: 10.1002/mma.1352

  6. Dynamic behavior of a heat equation with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1287–1310, Jun-Min Wang, Bao-Zhu Guo and Meng-Yin Fu

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1090

  7. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Article first published online : 11 NOV 2008, DOI: 10.1002/mma.1092

  8. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Article first published online : 27 JUL 2001, DOI: 10.1002/acs.685

  9. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Article first published online : 3 AUG 2007, DOI: 10.1002/mma.930

  10. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Article first published online : 25 MAY 2007, DOI: 10.1002/nme.2090

  11. Convergence analysis of the Q1-finite element method for elliptic problems with non-boundary-fitted meshes

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 9, 27 August 2008, Pages: 1007–1052, Isabelle Ramière

    Article first published online : 19 FEB 2008, DOI: 10.1002/nme.2278

  12. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Article first published online : 10 FEB 2009, DOI: 10.1002/mma.1119

  13. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Article first published online : 12 JUN 2008, DOI: 10.1002/mma.1045

  14. Minimum free energy for an electromagnetic conductor with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 1, 15 January 2009, Pages: 77–111, G. Amendola, M. Fabrizio and J. M. Golden

    Article first published online : 9 JUL 2008, DOI: 10.1002/mma.1027

  15. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Article first published online : 25 MAR 2008, DOI: 10.1002/mma.1009

  16. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Article first published online : 21 JUL 2008, DOI: 10.1002/mma.1049

  17. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1089

  18. Steady solutions of the Navier–Stokes equations with threshold slip boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 5, 25 March 2007, Pages: 595–624, C. Le Roux and A. Tani

    Article first published online : 10 NOV 2006, DOI: 10.1002/mma.802

  19. Long time behavior of a singular perturbation of the viscous Cahn–Hilliard–Gurtin equation

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 695–734, Ahmed Bonfoh, Maurizio Grasselli and Alain Miranville

    Article first published online : 23 JUL 2007, DOI: 10.1002/mma.938

  20. Robust adaptive control for a class of uncertain strict-feedback nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 7, 10 May 2009, Pages: 746–767, F. Hong, S. S. Ge, B. Ren and T. H. Lee

    Article first published online : 22 JUL 2008, DOI: 10.1002/rnc.1347